Pain while urinating

I have pain in lower abdomen while urinating .and urine is clear and no smell but urge to feel urinate but there is few drops of urine .
views-icons 37 Views Bookmark this Answer

Doctor Answers (1) on Pain while urinating

doctor profile image
Harisha N L Bangalore | General Physician
Dysuria with frequency and urgency suggests cystitis.1 Women usually sense internal discomfort (located in the urethra and bladder) as opposed to external discomfort such as the labial irritation associated with vaginitis. Hematuria is common with urinary tract infections and is unlikely to occur with other potential etiologies. Sexual intercourse is associated with many causes of dysuria, but women with postcoital cystitis typically develop symptoms within a few days of intercourse, whereas women with urethritis develop symptoms one to two weeks later and women with vaginitis develop symptoms from weeks to months later. A history of recurrent urinary tract infections, use of a spermicide and diaphragm, and a higher frequency of intercourse within the previous week increases the risk for a urinary tract infection.Only about 15 to 20 percent of women with acute cystitis have suprapubic pain.Rarely, women with cystitis mention lower back pain or have a low-grade fever.

Associated vaginal discharge suggests some type of vaginitis, although patients with urethritis can atypically have a discharge as well. Perimenstrual exacerbation of symptoms points to candidal or Trichomonas vaginitis. Dyspareunia and the sensation of the dysuria being external are typical of vaginitis. Dysuria associated with symptoms of pelvic inflammatory disease, occurring about one to two weeks after intercourse or noted just at the start of urination, suggests urethritis.

Associated fever, myalgia and headache suggest acute pyelonephritis or primary genital herpes as the cause of dysuria. Nausea and emesis also typically accompany acute pyelonephritis. Bladder irritation from a distal urethral stone, compression from an adnexal mass, and radiation or chemical exposure can also produce dysuria.
consult your doctor for examination they will help you

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?